Your Cart

Your cart is empty

Home  >  Volume 38

54. A Generalization of General Dynamical Equation of Motion for Static Homogeneous Spherical Distribution of Mass by L.W. Lumbi1, O. Nwagbara1, I.I. Ewa, N. Yakubu, M. Hassanu and J.A. Bamikole Volume 38, (November, 2016), pp 461 – 464
Sale price: $5.00
Quantity:

Abstract

In this article, we applied the generalized Riemannian gravitational scalar potential exterior to static homogeneous spherical massive bodies to the  General equations of motion to obtain additional correction terms to the General equations of motion, radial  equation of motion and the planetary equation of motion. The result obtained shows that the generalized equations of motion, radialequation of motion and the planetary equation of motion are augmented with additional correction terms of all orders of c^(-2) which are not found inNewton’s or Einstein’s equations of motion, radial  equation of motion and the planetary equation of motion.

Keywords: Generalized Riemannian Gravitational Scalar Potential, Static Homogenous Spherical Massive Bodies, General Equation of Motion, Radial Equation of Motion and General Planetary Equation of Motion

Close
Loading...